# SDR KBM2004F00169

- Difficulty date: February 23, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064101910
- Part serial: 15108
- Condition: Stuck
- Location: Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF IS STUCK ON SQUALCH NR 2.  REMOVED AND REPLACED.
